Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 28, Number 1

All articles in this issue are freely accessible.

Two remarks about hereditary orders
H. Jacobinski.
Proc. Amer. Math. Soc. 28 (1971), 1-8
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0272807
Pseudo-complements in posets
P. V. Venkatanarasimhan.
Proc. Amer. Math. Soc. 28 (1971), 9-17
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0272687
On vectorial norms and pseudonorms
Emeric Deutsch.
Proc. Amer. Math. Soc. 28 (1971), 18-24
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271702
The Jacobi sums of order twenty-two
Yun-cheng Zee.
Proc. Amer. Math. Soc. 28 (1971), 25-31
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0272748
A weak Nullstellensatz for valuations
George M. Bergman.
Proc. Amer. Math. Soc. 28 (1971), 32-38
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0272780
Koecher’s principle for quadratic Jordan algebras
Kevin McCrimmon.
Proc. Amer. Math. Soc. 28 (1971), 39-43
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0299649
Overrings of principal ideal domains
H.-H. Brungs.
Proc. Amer. Math. Soc. 28 (1971), 44-46
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271137
Minimal nonnilpotent solvable Lie algebras
Ernest L. Stitzinger.
Proc. Amer. Math. Soc. 28 (1971), 47-49
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271178
On roots and subsemigroups of nilpotent groups
Joseph E. Kuczkowski.
Proc. Amer. Math. Soc. 28 (1971), 50-52
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274585
On the order of the error function fo the $k$-free integers
D. Suryanarayana and R. Sitaramachandra Rao.
Proc. Amer. Math. Soc. 28 (1971), 53-58
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271044
Representations of $l$-groups by almost-finite quotient maps
Donald A. Chambless.
Proc. Amer. Math. Soc. 28 (1971), 59-62
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274366
A new characterization of Dedekind domains
E. W. Johnson and J. P. Lediaev.
Proc. Amer. Math. Soc. 28 (1971), 63-64
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271084
Multiplicative linear functionals on convolution algebras
Paul Aizley.
Proc. Amer. Math. Soc. 28 (1971), 65-66
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271248
On the topological classification of the floors of certain Hilbert fundamental domains
Michael H. Hall.
Proc. Amer. Math. Soc. 28 (1971), 67-70
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271029
Quotients in Noetherian lattice modules
J. A. Johnson.
Proc. Amer. Math. Soc. 28 (1971), 71-74
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0277460
On idempotent, commutative, and nonassociative groupoids
G. Grätzer and R. Padmanabhan.
Proc. Amer. Math. Soc. 28 (1971), 75-80
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276393
Semilattices which are embeddable in a product of $min$ intervals
J. W. Stepp.
Proc. Amer. Math. Soc. 28 (1971), 81-86
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276147
On collections of subsets containing no $4$-member Boolean algebra.
Paul Erdős and Daniel Kleitman.
Proc. Amer. Math. Soc. 28 (1971), 87-90
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0270924
On the characteristic roots of real matrices
H. H. Schaefer.
Proc. Amer. Math. Soc. 28 (1971), 91-92
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271126
On an asymptotic property of a Volterra integral equation
A. F. Izé.
Proc. Amer. Math. Soc. 28 (1971), 93-99
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0275078
On the uniform asymptotic stability of functional differential equations of the neutral type
J. K. Hale and A. F. Izé.
Proc. Amer. Math. Soc. 28 (1971), 100-106
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274900
On special generators for properly infinite von Neumann algebras
W. R. Wogen.
Proc. Amer. Math. Soc. 28 (1971), 107-113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276790
A model of Euclidean $2$-space
M. S. Krishna Sastry.
Proc. Amer. Math. Soc. 28 (1971), 114-118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0284595
A transitive medial subspace lattice
K. J. Harrison, Heydar Radjavi and Peter Rosenthal.
Proc. Amer. Math. Soc. 28 (1971), 119-121
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283609
Mean convergence and compact subsets of $L_{1}$
Benjamin Halpern.
Proc. Amer. Math. Soc. 28 (1971), 122-126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276432
Bounded solutions of Stieltjes integral equations
David Lowell Lovelady.
Proc. Amer. Math. Soc. 28 (1971), 127-133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273333
$L^{2}$ asymptotes for Fourier transforms of surface- carried measures
Stuart Nelson.
Proc. Amer. Math. Soc. 28 (1971), 134-136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283491
The parabola theorem for continued fractions over a vector space
F. A. Roach.
Proc. Amer. Math. Soc. 28 (1971), 137-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0275004
A Riemann mapping theorem for $C(X)$
Hugh E. Warren.
Proc. Amer. Math. Soc. 28 (1971), 147-154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0279578
Abelian differentials with double zeros
Hershel M. Farkas.
Proc. Amer. Math. Soc. 28 (1971), 155-162
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274739
On algebras of operators with totally ordered lattice of invariant subspaces
John B. Conway.
Proc. Amer. Math. Soc. 28 (1971), 163-168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283607
Coefficients of meromorphic schlicht functions
Peter L. Duren.
Proc. Amer. Math. Soc. 28 (1971), 169-172
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271329
Invariant measures on locally compact semigroups
Roger Rigelhof.
Proc. Amer. Math. Soc. 28 (1971), 173-176
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0277691
Analyticity of determinants of operators on a Banach space
James S. Howland.
Proc. Amer. Math. Soc. 28 (1971), 177-180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0417827
Unicity of the extremum problems in $H^{1}(U^{n})$
Kôzô Yabuta.
Proc. Amer. Math. Soc. 28 (1971), 181-184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273053
A comparison theorem
Walter Leighton and William Oo Kian Ke.
Proc. Amer. Math. Soc. 28 (1971), 185-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273121
Decomposition of function-lattices
S. D. Shore.
Proc. Amer. Math. Soc. 28 (1971), 189-190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271700
Abstract martingales in Banach spaces
J. J. Uhl.
Proc. Amer. Math. Soc. 28 (1971), 191-194
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283595
Almost periodic solutions of Poisson’s equation
Yasutaka Sibuya.
Proc. Amer. Math. Soc. 28 (1971), 195-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285816
On congruence indices for simple closed curves
S. G. Wayment.
Proc. Amer. Math. Soc. 28 (1971), 199-207
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0275295
On an integral formula of Gauss-Bonnet-Grotemeyer
Bang-yen Chen.
Proc. Amer. Math. Soc. 28 (1971), 208-212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273541
On differentiability of minimal surfaces at a boundary point
Tunc Geveci.
Proc. Amer. Math. Soc. 28 (1971), 213-218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273523
Minimal immersions of $2$-spheres in $S^{4}$
Ernst A. Ruh.
Proc. Amer. Math. Soc. 28 (1971), 219-222
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271880
An extremal property of stochastic integrals
Steven Rosencrans.
Proc. Amer. Math. Soc. 28 (1971), 223-228
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0275535
A sufficient condition for an arc to be nearly polyhedral
James M. McPherson.
Proc. Amer. Math. Soc. 28 (1971), 229-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273596
A topological characterization of the dilation in $E^{n}$
L. S. Husch.
Proc. Amer. Math. Soc. 28 (1971), 234-236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0283821
The commutator subgroups of the alternating knot groups
Kunio Murasugi.
Proc. Amer. Math. Soc. 28 (1971), 237-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0275414
Homeomorphism groups of weak solenoidal spaces
James T. Rogers and Jeffrey L. Tollefson.
Proc. Amer. Math. Soc. 28 (1971), 242-246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271924
An example of Hilton and Roitberg
Allan J. Sieradski.
Proc. Amer. Math. Soc. 28 (1971), 247-253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0281206
Arcs in hyperspaces which are not compact
L. E. Ward.
Proc. Amer. Math. Soc. 28 (1971), 254-258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0275376
$s$ admits an injective metric
John R. Isbell.
Proc. Amer. Math. Soc. 28 (1971), 259-261
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0282333
The projective resolution of a compact space
Anthony W. Hager.
Proc. Amer. Math. Soc. 28 (1971), 262-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271907
Continuous and proper decompositions
G. K. Williams.
Proc. Amer. Math. Soc. 28 (1971), 267-270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273583
A note on stable homeomorphisms of infinite-dimensional manifolds
Raymond Y. T. Wong.
Proc. Amer. Math. Soc. 28 (1971), 271-272
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271996
No topologies characterize differentiability as continuity
Robert Geroch, Erwin Kronheimer and George McCarty.
Proc. Amer. Math. Soc. 28 (1971), 273-274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271969
A fixed point theorem for manifolds
Jan W. Jaworowski.
Proc. Amer. Math. Soc. 28 (1971), 275-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273604
Products of $\mathfrak{m}$-compact spaces
Victor Saks and R. M. Stephenson.
Proc. Amer. Math. Soc. 28 (1971), 279-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273570
A remark on Mahler’s compactness theorem
David Mumford.
Proc. Amer. Math. Soc. 28 (1971), 289-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276410
A characterisation of punctured open $3$-cells
O. L. Costich, P. H. Doyle and D. E. Galewski.
Proc. Amer. Math. Soc. 28 (1971), 295-298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271919
Paracompactness and elastic spaces
Hisahiro Tamano and J. E. Vaughan.
Proc. Amer. Math. Soc. 28 (1971), 299-303
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0273568
Fixed points of order preserving multifunctions
R. E. Smithson.
Proc. Amer. Math. Soc. 28 (1971), 304-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274349
The cardinality of ultrapowers—an example
Andrew Adler.
Proc. Amer. Math. Soc. 28 (1971), 311-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0280361
Extensions of derivations
Michael Barr and Max-Albert Knus.
Proc. Amer. Math. Soc. 28 (1971), 313-314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0272829
Note on a theorem of Pall
Kenneth S. Williams.
Proc. Amer. Math. Soc. 28 (1971), 315-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0277496
Analytic properties of elliptic and conditionally elliptic operators.
Michael E. Taylor.
Proc. Amer. Math. Soc. 28 (1971), 317-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276609
$H_{2}$ of the commutator subgroup of a knot group
D. W. Sumners.
Proc. Amer. Math. Soc. 28 (1971), 319-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0275416
American Mathematical Society